# SDR IXXA09SMN020S

- Difficulty date: January 26, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 970-1020
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 4 TRACK CORRODED AT STATION 970.000 - 1020.000.  REMOVED EXISTING SPLICES.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED TRACK SEGMENT.  FABRICATED SPLICES.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, SRM 51-3-0, SRM 53-1-0 PAGE 1, SRM 51-1-8 PAGES 17-18, SRM 53-2-3 FIGURE 12, SRM 53-7-2 FIGURE 3A SHEETS 1-2, SRM 51-2-0 FIGURE 50 SHEET 73, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
